Distribution formula for terminal singularities on the minimal resolution of a quasihomogeneous simple K3 singularity

Kimio Watanabe

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)275-288
Number of pages14
JournalTohoku Mathematical Journal
Volume43
Issue number2
DOIs
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Singularity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Distribution formula for terminal singularities on the minimal resolution of a quasihomogeneous simple K3 singularity. / Watanabe, Kimio.

In: Tohoku Mathematical Journal, Vol. 43, No. 2, 1991, p. 275-288.

Research output: Contribution to journalArticle

@article{512bfec224294241be831ad16212e0da,
title = "Distribution formula for terminal singularities on the minimal resolution of a quasihomogeneous simple K3 singularity",
author = "Kimio Watanabe",
year = "1991",
doi = "10.2748/tmj/1178227498",
language = "English",
volume = "43",
pages = "275--288",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "2",

}

TY - JOUR

T1 - Distribution formula for terminal singularities on the minimal resolution of a quasihomogeneous simple K3 singularity

AU - Watanabe, Kimio

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972552692&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972552692&partnerID=8YFLogxK

U2 - 10.2748/tmj/1178227498

DO - 10.2748/tmj/1178227498

M3 - Article

AN - SCOPUS:84972552692

VL - 43

SP - 275

EP - 288

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 2

ER -